Աստղաֆիզիկա =Астрофизика =Astrophysics

Космологический скляр в теории Йордана-Бранса-Дикке. II

Авакян, Р. М. and Арутюнян, Г. Г. (2005) Космологический скляр в теории Йордана-Бранса-Дикке. II. Աստղաֆիզիկա, 48 (4). pp. 633-640. ISSN 0571-1712

[img]
Preview
PDF
Download (1184Kb) | Preview
    Item Type: Article
    Additional Information: The cosmological scalar in Jordan-Brans-Dicke theory. II / R. M. Avagyan, G. H. Haruthyunyan.
    Subjects: Q Science > QB Astrophysics > Cosmogony. Cosmology
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 07 Jun 2013 12:59
    Last Modified: 07 Jun 2013 12:59
    URI: http://astro.asj-oa.am/id/eprint/528

    Actions (login required)

    View Item